# SDR ABXA202006250074

- Difficulty date: March 6, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 89,176 hours, 32,828 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Scuff Plate
- Part number: 141T831321
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FWD ENTRY DOOR CTR SCUFF PLATE HAS 2 CRACKS EMANATING FROM CTR. THE AIRPLANE WAS GROUNDED.
